MathSciNet Relay Station
MathSciNet bibliographic data
MR1886088 35J20 (35J60 47J30 49J27 58E05 58E30)
Ekeland, Ivar; Ghoussoub, Nassif Selected new aspects of the calculus of variations in the large. Bull. Amer. Math. Soc. (N.S.) 39 (2002), no. 2, 207–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement